I've been on Strattera for 6th months. I was newly diagnosed with ADHD and am 24 year old male. It worked wonders with calming me down which really curbed my anxiety which was a huge problem for me. I would second guess myself alot but on strattera I never would but that would also lead me to forget everything under the sun, needless to say it didn't help much with attention. I stuck with it for so long because it was the only thing to ever curb my anxiety but the sexual side effects became too great and so so I ceased the strattera 80mg and started the Concerta 27 or 28. Anyways, I wanted to know If anyone was on Strattera as long as me and just quit cold turkey like I did? I feel like I'm having hot flashes or something and kind of a weird sensation in my head. Is it healthy to do this? Me and my Psychiatrist didn't go too much into detail about it but I'm sure it will subside after a few days. -Adam
Why did you dropped Strattera?? Because I ask is I just started on Strattera like 6 weeks ago from after being on Concerta 54mg... I still take Concerta 18mg in the morning because doc is trying to wein me off of Concerta.. so I take 1 Strattera 80mg at night and 1 Concerta 18mg in the morning... and I can't really notice a difference.. as of yet.. so I am curious as to what made you stop Strattera and go on Concerta??
I dropped it because of the sexual side effects which from what research I've done seem to be mostly male. They say something like 1-5% have sexual side effects but I'm thinking its more like 95-100%. So you should roll with it being female and all and good luck, it worked well with me for a while.
Yes it's only in males. With some it created impotence but in younger males like myself if makes for irregular ejaculation and pain in the prostate. I just know it it does something to my junk down there lol and its totally messed up. Never been on anything that has remotely come close to doing what Strattera did when it comes to sexual side effects. And it is a new medication so you know they don't know what the long term side effects will be so proceed at your own risk....But again, you being female you don't have to worry about obtaining or maintaining an erection so if you aren't concerned with the long-term side effects go for it. Me, I'm not convinced they've done enough testing, seems to me they rushed this med.
Ohh wow!!! so now you are on concerta?? Yeh, I had to get off that.. it helped extremely with focus and concentration but made me very agitated, frustrated. However, I wish it the best of luck for you and please do let me know how well it is for you!! About Strattera, what other things did you notice?? Like did you experience any decreased appetite at all?? too sleepiness..??
Well, for me Strattera pretty much cleared all the rattling around in my head to it makes for REALLY good sleep. Sleep is one thing I had trouble with before being on it but I haven't had a problem since being off it for almost 2 weeks now.